Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Understanding why break outs can still happen first month?

CSR  

19 members have voted

  1. 1. Is the csr working for you?

    • Yes
      16
    • NO
      2
    • still to early to tell 1 or 2 weeks in.
      1
  2. 2. You've been on it for?

    • 2 weeks to a month
      3
    • 1 to 2 months
      7
    • 3 to 4 months
      4
    • 5 to 6 months
      1
    • Over 6 months
      4


Recommended Posts

Can anyone back this up, I mean why would medication take its time and make you break out and make you feel its not working.

I'll agree alot of people freak out if they don't see results and change there regime, but acne medication specifically BP should not do that to ones skin within the month. If it is theoretically speaking, your actually doing harm by forcing your face to accept it. Example if you always eat spicey food your system will tolerate it eventually but not one month, also when it tolerates it means it won't hurt you thus if spicey food made you break out its likely not going to happen anymore. Same with milk, sex etc.....

But medication thats good for you to help anyway, should not take a month it should adjust right away 1 to 2 weeks.

What do you think?

Share this post


Link to post
Share on other sites

How do I explain this? Yr comparing to other medications so let me put it this way. I take a med that at first I took a certain dosage and then the ramped it up. Now, different people take different doses but everyone starts with a small dose. Same with bp. You start with a little and work yr way up to what is good for you. You may be able to handle a full finger, but if you do it all at once it's a shock to the system. Doesn't mean it's the wrong dose, just need yr system to get used to it being supplemented. Does that help?

Share this post


Link to post
Share on other sites

My regimen has been ok,been on it for bout 2months and I am 95%clear of active acne. At day 1 I piled the bp on went through dans bp in 4days lol! BUT face been ok with it lol prob because Im a builder for example cement dust/lime dust

Share this post


Link to post
Share on other sites

Can anyone back this up, I mean why would medication take its time and make you break out and make you feel its not working.

I'll agree alot of people freak out if they don't see results and change there regime, but acne medication specifically BP should not do that to ones skin within the month. If it is theoretically speaking, your actually doing harm by forcing your face to accept it. Example if you always eat spicey food your system will tolerate it eventually but not one month, also when it tolerates it means it won't hurt you thus if spicey food made you break out its likely not going to happen anymore. Same with milk, sex etc.....

But medication thats good for you to help anyway, should not take a month it should adjust right away 1 to 2 weeks.

What do you think?

Because a pimple takes 8-12 weeks to form from start to finish. The microcomedone that was the start of the pimple that popped up today may have started 2-3 months ago.

You'll notice how almost every acne medication has a timetable of 3 months to show results...coincidence?

And the notion that "it gets worse before it gets better" I believe has more to due with the initial irritation and surface inflammation caused by the new topical.

Share this post


Link to post
Share on other sites

Because a pimple takes 8-12 weeks to form from start to finish. The microcomedone that was the start of the pimple that popped up today may have started 2-3 months ago.

You'll notice how almost every acne medication has a timetable of 3 months to show results...coincidence?

And the notion that "it gets worse before it gets better" I believe has more to due with the initial irritation and surface inflammation caused by the new topical.

2-3 months? Hmmmm I've always heard 2-3 weeks maybe.

Share this post


Link to post
Share on other sites

The little plug (microcomedone) starts forming a long time ago. The inflammation that takes place that causes the red, inflamed pimple to take can tak eplace in a few days or a few weeks.

Share this post


Link to post
Share on other sites

Well, I'm of the opinion that it should work right away. If it's not then you are probably doing something wrong and a minor tweak may help. I was pretty much clear after about a week and have been for 3 months. Some things I've noticed was to use a lot less moisturizer, and maybe none at all or just a sunscreen.

Also, nightly application of an AHA fades redmarks left behind by bp and exfoliates aiding in preventing pimples.

Share this post


Link to post
Share on other sites

Can anyone back this up, I mean why would medication take its time and make you break out and make you feel its not working.

I'll agree alot of people freak out if they don't see results and change there regime, but acne medication specifically BP should not do that to ones skin within the month. If it is theoretically speaking, your actually doing harm by forcing your face to accept it. Example if you always eat spicey food your system will tolerate it eventually but not one month, also when it tolerates it means it won't hurt you thus if spicey food made you break out its likely not going to happen anymore. Same with milk, sex etc.....

But medication thats good for you to help anyway, should not take a month it should adjust right away 1 to 2 weeks.

What do you think?

Because a pimple takes 8-12 weeks to form from start to finish. The microcomedone that was the start of the pimple that popped up today may have started 2-3 months ago.

You'll notice how almost every acne medication has a timetable of 3 months to show results...coincidence?

And the notion that "it gets worse before it gets better" I believe has more to due with the initial irritation and surface inflammation caused by the new topical.

2 or 3 months then that means whatever I eat now, if it was bad it should appear in 2 months, if the bp broke me out it should happen in 2 months, but yet if I touch my face I'll get a pimple tomorrow... :wall:

I don't completly agree with that, it just doesn't make sense, if you got a pimple because of stress yesterday, what did a month ago have to do with it?? :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×